Journal of East China Normal University(Natural Sc ›› 2007, Vol. 2007 ›› Issue (1): 27-35.

• Article • Previous Articles     Next Articles

Periodicity of a Nonautonomous Ratio-Dependent Predator-Prey Systems with Impulses(English)

ZHANG Wei-peng, ZHU De-ming   

  1. Department of Mathematics\,, East China Normal University, Shanghai 200062, China
  • Received:2005-06-21 Revised:2005-11-30 Online:2007-01-25 Published:2007-01-25
  • Contact: ZHU De-ming

Abstract: This paper explored the existence of periodic solutions with strictly positive components and impulses of a nonautonomous ratio-dependent predator-prey system. Sufficient criteria were obtained for the existence of strictly positive periodic solutions. The approach was based on a continuation theorem in the coincidence degree theory as well as some prior estimates.

Key words: ratio-dependent, positive periodic solution, impulse, coincidence degree, non-autonomous, ratio-dependent, positive periodic solution, impulse, coincidence degree

CLC Number: